# SDR CHQA20141027310

- Difficulty date: October 27, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 21,997 hours, 19,384 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,837 hours, 25,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMER FLOOR PROXIMITY LIGHT STRIP AT ROW 9A WAS FOUND TO BE INOPERATIVE.  THE LIGHT WAS DEFERRED.  THE DEFERRAL WAS CLEARED ON 10/28/2014 WHEN MX REPLACED THE NR 4 EMER LIGHT PROXIMITY STRIP.
